Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Paulo Ribenboim
Title: Catalan's conjecture
Additional book information Academic Press, New York, 1994, xv + 364 pp., US$64.95. ISBN 0-12-587170-8.

Review Information

Reviewer: Alan Baker
Journal: Bull. Amer. Math. Soc. 32 (1995), 110-112
PII: S 0273-0979(1995)00559-8

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia